MAUDE Adverse Event Report: ARTHREX, INC. DX SWIVELOCK, 3.5 X 13.5 MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX SWIVELOCK, 3.5 X 13.5 MM; NON-DEGRADABLE FIXATN FASTENER
Model Number DX SWIVELOCK, 3.5 X 13.5 MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Visual evaluation reveals the device was returned without the eyelet or sutures.No abnormalities observed to the driver or anchor.
 
Event or Problem Description
On 01/19/2022, it was reported by a sales representative via phone that a ar-8979p swivelock anchor pulled out.This occurred on (b)(6) 2022 during a kinder procedure when the surgeon inserted the anchor into the bone and it inserted accordingly, however when the sutures were tightened the anchor pulled out.The surgeon removed all fragments, and completed the case successfully using another swivelock they had.The bone socket was prepped using a drill from the ar-8979ds kit, the patients bone quality seemed good.There was no harm to the patient.

Brand Name
DX SWIVELOCK, 3.5 X 13.5 MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19071271
Report Number1220246-2024-01910
Device Sequence Number20567472
Product Code MBI
UDI-Device Identifier00888867202900
UDI-Public00888867202900
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberDX SWIVELOCK, 3.5 X 13.5 MM
Device Catalogue NumberAR-8979P
Device Lot Number12878956
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown